# SDR IPXA12573564

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Aileron
- Component: Aileron, Boeing
- Component part number: 113N710057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN PUNCTURED.  REPAIRED IAW EO B757-5750-46825-B.
